Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Microgynon side effects foot pain

Premium Questions

doctor1 MD

scrutiny). Obviously the drug is having some side effect ALREADY. I would like to know why the drug is having this affect. And why so recently. How serious is this (other than the obvious symptoms of foot ...

doctor1 MD

noticed all my arthritic pain is gone, which I have had over 20 years. I have had difficulty walking, back pain and foot pain. Now I feel better than I have ever felt in 10 years. What is the long term effects ...

doctor1 MD

. Could any f this be a side effect of taking the tablets? ...Hi! I have recently started taking Microgynon (i'm on day 19) and I have noticed that I have a bit ...

doctor1 MD

developed a common side effect post chemo: peripheral neuropathy along wth pain in the joints and muscles. My Oncologist prescribed Oxycodene/apap5-325 to control pain associated with both of these side ...

doctor1 MD

I was prescribed CLINDAMYCIN and METRONIDAZOL on 8/24/17 for diverticulitis and last night noticed slight pain, swelling and tenderness in my right ankle. Also have no appetite, energy and am having ...

Public Forum Discussions

doctor1 MD

experiencing leg and foot pain when I take it ( both legs and feet) my dr retired and I see his replacement he does not feel this can be a side effect of this medication, can this be a side effect and should I ...

doctor1 MD

I have been on the Microgynon 30 pill for over two years now, i have started getting horrible pains in my stomach. I have been stupid and have been taking 2-3 packs without any break. I m worried that i ...

doctor1 MD

to continue with Root Cal Ct, or will there be any side effects, thanks for your time and support. Regards ...Hi my name is Ram. I have a doubt reagrding a tabled called Root Cal CT. My mother has pain in her ...

doctor1 MD

days) very painful to walk on. this medication is working, my blood pressure is down. Will this side effect go away? this is the only blood pressure drug that has worked for me but the foot pain is making ...

doctor1 MD

Hello, I had a complete hysterectomy in December of 2012. Since then, I have had severe foot pain with sharp shooting pain in my feet and toes along with extreme soreness in the foot joints, pain in my legs ...

doctor1 MD

Hi, I have been experimenting with taking microgynon 30 back to back with no pill free weeks. It s been going fine with no ill effects. I finished my third pack in a row yesterday and was planning ...

doctor1 MD

I recently finished my period and started taking the microgynan pill again for around 3 days, however i forgot to take them and haven t taken a pill for 5 days now and i seem to be back on my period, but heavier and with more stomach aches? is...

doctor1 MD

Sir my age is 35 yr and i suffering from foot pain in red spot i used omnacortil 20 last one and 1 ... and has any side effect if i continue this medicine. ...

doctor1 MD

in the bed. another complaint is the secere pain in his right foot, starting from beneath the knee joint. pls whether the difficulties are due to the side effect of the above medicines consumed. what is the remedy ...

doctor1 MD

Would you recommend ginger as a natural alternative for a male experiencing foot pain from the side effects of chemotherapy. Diagnoses is colon rectal cancer? My name is Cheryl, I am concerned for my ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

No it is not a side effect of femilon.

doctor1 MD

No it's not a side effect of amiloride.